Free Access
Issue
R.I.R.O.
Volume 4, Number R3, 1970
Page(s) 118 - 124
DOI https://doi.org/10.1051/m2an/197004R301181
Published online 01 February 2017
  1. F. L. BAUER, An elementary proof of the Hopf inequality for positive operators, Num. Math., 331-337 (1965). [EuDML: 131669] [MR: 188785] [Zbl: 0148.38103]
  2. F. L. BAUER,E. DEUTSCH und J. STOER, Abschätzungen für die Eigenwerte positiver linearer Operatoren, Linear Algebra and its applications, 2, 275-301 (1969). [MR: 245587] [Zbl: 0199.45102]
  3. G. BIRKHOFF, Extensions of Jentzch's Theorem, Trans. Amer. Math. Soc., 85, 219-227 (1957). [MR: 87058] [Zbl: 0079.13502]
  4. E. DEUTSCH, Zum Perron-Eigenwert positiver linearer Abbildungen , Dissertation, München (1967).
  5. G. FROBENIUS, Uber Matrizen aus positiven Elementen, Akad. Wiss. Berlin, I, 514-518 (1908) ; II, 456-477 (1912). [JFM: 40.0202.02]
  6. E. HOPF, An inequality for positive linear integral operators, J. of Math. and Mech., 12, 683-692 (1963). [MR: 165325] [Zbl: 0115.32501]
  7. M. G. KREIN and M. A. RUTMAN, Linear operators leaving invariant a cone in a Banach space, Uspehi Math. Nauk (N.S.) 3, n° 1 (23), 3-95 (1948). Amer Math. Soc. Transl. ser., 1, 10, 199-325 (1950). [Zbl: 0030.12902] [MR: 27128]
  8. M. S. LYNN and W. P. TIMLAKE, Bounds for Perron eigenvectors and subdominant eigenvalues of positive matrices, Linear Algebra and its Applications, 2, 143-152 (1969). [MR: 240123] [Zbl: 0174.31703]
  9. J. F. MAITRE, Semi-normes et localisation des valeurs propres d'un opérateur, Séminaire d'Analyse Numérique, Grenoble (1967).
  10. J. F. MAITRE, Sur certaines fonctionnelles dans un espace préordonné et l'équivalence entre semi-normes et oscillation, Séminaire d'Analyse Numérique, Grenoble (1970).
  11. M. MARCUS and H. MINC, A survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Inc., Boston (1964). [MR: 162808] [Zbl: 0126.02404]
  12. A. M. OSTROWSKI, On positive matrices, Math. Ann., 150, pp. 276-284 (1963). [EuDML: 161059] [MR: 148680] [Zbl: 0115.24803]
  13. A. M. OSTROWSKI, Positive Matrices and Functional Analysis, in : Recent advances in Matrix Theory. Schneider Ed. Madison. Univ. of Wisconsin Press (1964). [MR: 169858] [Zbl: 0135.01504]
  14. O. PERRON, Zur Theorie der Matrizen, Math. Ann., 64, 248-263 (1908). [EuDML: 158317] [JFM: 38.0202.01]
  15. H. H. SCHAEFER, Topological Vector Spaces, Mac Millan Co., New York (1966). [MR: 193469] [Zbl: 0141.30503]
  16. H. H. SCHAEFER, Eine Abschätzung der nichttrivialen Eigenwerte stochastischer Matrizen, Numer. Math., 15, 219-223 (1970). [EuDML: 131985] [MR: 275653] [Zbl: 0206.46401]
  17. R. S. VARGA, Matrix Iterative Analysis, Prentice Hall, Inc. Englewood Cliffs, New Jersey (1962). [MR: 158502] [Zbl: 0133.08602]
  18. H. WIELANDT, Unzerlegbare nich negative Matrizen, Math. Z., 52, 642-648 (1950). [EuDML: 169144] [MR: 35265] [Zbl: 0035.29101]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you